# SDR SWAA980186

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 300432
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND TWO EMERGENCY TRACK LIGHTS INOP.  REPLACED LAMPS FOR TRACK LIGHT PER BOEING M/M.
